# SDR COMA0260122

- Difficulty date: February 26, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 20,146 hours, 19,176 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R9310591
- Part serial: 203
- Condition: Malfunctioned
- Location: L/H
- Part time: 18,484 hours, 17,713 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5236 FLAPS FAILED DURING APPROACH.REPLACED THE L/H BPSU
